Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
Here is My Question:
As my MS advances, (RRMS 17 years-on glatopa daily shots) my gut seems to get worse. Especially since I had C-Diff a couple of years ago. I have had 2 short courses of flagyl for tooth abcesses recently. It was really awful then. But now it won't go away even when not on antibiotics. Is nausea and vomiting now an MS symptom that will not go away?
In general those symptoms are usually not due to MS inflammation, although we do see constipation that can cause symptoms.
Benjamin M. Greenberg, MD, MHS
Vice Chair of Translational Research and Strategic Initiatives
Cain Denius Scholar of Mobility Disorders
Distinguished Teaching Professor
Department of Neurology and Neurotherapeutics
Department of Pediatrics
UT Southwestern Medical Center
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.